DELAYED SEIZURES FOLLOWING SEDATION WITH PROPOFOL

Citation
Ga. Finley et al., DELAYED SEIZURES FOLLOWING SEDATION WITH PROPOFOL, Canadian journal of anaesthesia, 40(9), 1993, pp. 863-865
Citations number
18
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Anesthesiology
ISSN journal
0832-610X
Volume
40
Issue
9
Year of publication
1993
Pages
863 - 865
Database
ISI
SICI code
0832-610X(1993)40:9<863:DSFSWP>2.0.ZU;2-P
Abstract
Seizures occurred in two adolescents approximately six hours after sed ation with propofol for bone marrow biopsy. Case #1 was a patient with chronic renal failure, hypertension, and anaemia. Case #2 had just be en diagnosed with acute lymphocytic leukaemia. Neither child had exper ienced seizures before, and both recovered without neurological sequel ae Although other factors may have caused the seizures, the episodes h ave raised concerns about the safety of propofol for patients travelli ng home after out-patient surgery Further study is required to explain the cause of this complication or, at least, to identify risk factors .